# SDR VNAA20250102003

- Difficulty date: November 27, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 19,446 hours, 17,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753SH670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL (2 EAS) BTW FS 349.00 TO FS 364.00, BTW STGR 26LH AND STGR 26RH OF MAIN AVIONICS COMPARTMENT INTERNAL STRUCTURE.  CORROSION ON INTERCOSTAL (2 EAS) BTW FS 349.00 TO FS 364.00, BTW STGR 26LH AND STGR 26RH OF MAIN AVIONICS COMPARTMENT INTERNAL STRUCTURE WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-003-A02 AND WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01
